# SDR CALA2025121912270

- Difficulty date: December 18, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N21723
- Make and model: Boeing 737724
- Aircraft serial: 28790
- Aircraft time: 81,807 hours, 29,227 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Fuse
- Condition: Blown
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ALL THREE EMERGENCY EXIT LIGHTS INOPERATIVE AT THE LT OVERWING EXIT.   REPLACED THE FUSES IN M1668 POWER SUPPLY 33-51-06-960-804.. EMERGENCY EXIT LIGHTS OP CKS GOOD.
